# SDR AALA202501210842

- Difficulty date: November 6, 2024
- Submitted: January 21, 2025
- Operation: Air carrier
- Aircraft: N121UW
- Make and model: Airbus A320-214
- Aircraft serial: 1294
- Aircraft time: 68,560 hours, 34,417 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: D5348004121101
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACKED AFT RIGHT HAND PASSENGER / CREW DOOR 842 AFT UPPER CORNER FRAME AT FR 68 AND S8R. REPLACED FRAME PER SRM 51-42-11.
